Stochastic shocks in a two-sector Solow model

Marsiglio, Simone (2012) Stochastic shocks in a two-sector Solow model. International Journal of Mathematical Modelling and Numerical Optimisation, 3 (4). pp. 313-318.

[img] PDF (Author Accepted Version) - Accepted Version
Restricted to Repository staff only

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

View at Publisher Website: http://dx.doi.org/10.1504/IJMMNO.2012.04...
 
4
9


Abstract

We study a stochastic, discrete-time, two-sector growth model á-la Solow (1956) characterized by perpetual growth. Assuming that exogenous i.i.d. shocks hit the physical production sector, we show that the capital dynamics can be converted, through an appropriate log-transformation, into an Iterated Function System converging to an invariant distribution supported on a Cantor set.

Item ID: 24842
Item Type: Article (Research - C1)
ISSN: 2040-3607
Keywords: fractals; iterated function system; cantor set; stochastic growth
Related URLs:
Date Deposited: 06 Feb 2013 04:05
FoR Codes: 14 ECONOMICS > 1401 Economic Theory > 140102 Macroeconomic Theory @ 40%
14 ECONOMICS > 1401 Economic Theory > 140103 Mathematical Economics @ 20%
14 ECONOMICS > 1402 Applied Economics > 140202 Economic Development and Growth @ 40%
SEO Codes: 91 ECONOMIC FRAMEWORK > 9101 Macroeconomics > 910103 Economic Growth @ 80%
97 EXPANDING KNOWLEDGE > 970101 Expanding Knowledge in the Mathematical Sciences @ 20%
Downloads: Total: 9
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page